TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Substance Use Whether you are combating substance abuse, are in search support, or have questions about drugs or alcohol, ask in this forum.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Catlady Offline
Member
Junior TeenHelper
****
 
Catlady's Avatar
 
Age: 19
Gender: Other
Location: USA

Posts: 243
Blog Entries: 1
Join Date: November 17th 2015

OxyContin.. - December 2nd 2015, 01:35 AM

This thread has been labeled as triggering, particularly on the subject of substance use, by the original poster or by a Moderator. The contents of this thread might therefore not be suitable for certain sensitive users. Please take this into consideration before continuing to read.

Soo, my Dr. Prescribed me this for my lung pain. And I used it one time and it didn't work, so I stopped taking it. So, I am feeling real low. And I took [Edited]... With [Edited] ibuprofens. Will I be alright?? I mean it says to take 2 every 6 hours.. So, I mean I don't think I will die or anything. But like will this have any side effects? I feel really loopy and my vision is blurry like I can barely think to type this. So yea, just any help or advice you can give me is good.


Every saint has a past and every sinner has a future. ~Oscar Wilde.

Last edited by MsNobleEleanor; December 2nd 2015 at 08:11 PM. Reason: Removing pill count as TeenHelp's CoC
   
  (#2 (permalink)) Old
Astrophile. Offline
Member
I've been here a while
********
 
Astrophile.'s Avatar
 
Name: Brittany
Age: 25
Gender: Female

Posts: 1,113
Blog Entries: 110
Join Date: November 5th 2012

Re: OxyContin.. - December 2nd 2015, 01:56 AM

Kaliope,

Oxy is a very addictive narcotic. Taking more oxy than prescribed is extremely dangerous, and the fact that you took ibuprofen on top of that is even more serious.

You are most likely experiencing being "high." Oxy is a strong drug, and it gets people high easily. Taking more than necessary will likely increase that effect. Being loopy and experiencing blurry vision is just a couple of the effects. The most common effects are confusion, loss of strength, feelings of relaxation, drowsiness, constipation, and sleepiness.

You're likely not going to have long term effects from doing it one time, but please don't do this again. It can lead to a dangerous road of self-destruction and addiction. You don't want that, nobody does. You need to find healthier ways to cope with you feeling low.

If you ever want to talk about anything, feel free to PM me. I'm around. I'll help you when you're low. You don't need to take pills. Trust me. <3


There is no beauty without some strangeness.
-EAP-

   
  (#3 (permalink)) Old
Chazzz Offline
Member
Regular TeenHelper
*****
 
Chazzz's Avatar
 
Name: Charlotte
Gender: Female

Posts: 404
Join Date: January 30th 2009

Re: OxyContin.. - December 3rd 2015, 05:17 PM

Hi,

Whilst the above is correct, you definitely shouldn't be taking more than your prescribed dose. Taking a correct dosage of Oxy and Ibuprofen together will not harm you.
   
  (#4 (permalink)) Old
Catlady Offline
Member
Junior TeenHelper
****
 
Catlady's Avatar
 
Age: 19
Gender: Other
Location: USA

Posts: 243
Blog Entries: 1
Join Date: November 17th 2015

Re: OxyContin.. - December 4th 2015, 02:35 AM

Quote:
Originally Posted by Chazzz View Post
Hi,

Whilst the above is correct, you definitely shouldn't be taking more than your prescribed dose. Taking a correct dosage of Oxy and Ibuprofen together will not harm you.
Yes... I'm aware.. Thank you


Every saint has a past and every sinner has a future. ~Oscar Wilde.
   
Closed Thread

Bookmarks

Tags
oxycontin

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2018, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.